PL EN


2009 | 1 | 4 | 301-309
Article title

Restriction Testing in Binary Choice Model with I(1) Regressors

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper deals with the problem of nonstationarity of regressors in binary choice model. The limit distribution of the ML-estimator is mixed normal, but restriction testing shall not be based on standard t-statistic. The results of the conducted Monte Carlo experiment demonstrate that the true size of the restriction test is far from the significance level. Therefore, the t -Student statistic should be modified and this paper proposes its modification. The results of the Monte Carlo investigation point to the superiority of the new statistic.
Year
Volume
1
Issue
4
Pages
301-309
Physical description
Dates
received
2009-10-05
accepted
2010-03-10
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-1379b83c-07db-4248-9378-213fcb2ca3f9
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.